Resurgence analysis of quantum invariants of Seifert fibered homology spheres

Mistegaard W, Andersen JE. 2022. Resurgence analysis of quantum invariants of Seifert fibered homology spheres. Journal of the London Mathematical Society. 105(2), 709–764.

Download
OA 2022_JourLondonMathSoc_Andersen.pdf 649.13 KB

Journal Article | Published | English

Scopus indexed
Author
Mistegaard, WilliamISTA; Andersen, Jørgen Ellegaard
Department
Abstract
For a Seifert fibered homology sphere X we show that the q-series invariant Zˆ0(X; q) introduced by Gukov-Pei-Putrov-Vafa, is a resummation of the Ohtsuki series Z0(X). We show that for every even k ∈ N there exists a full asymptotic expansion of Zˆ0(X; q) for q tending to e 2πi/k, and in particular that the limit Zˆ0(X; e 2πi/k) exists and is equal to the WRT quantum invariant τk(X). We show that the poles of the Borel transform of Z0(X) coincide with the classical complex Chern-Simons values, which we further show classifies the corresponding components of the moduli space of flat SL(2, C)-connections.
Publishing Year
Date Published
2022-03-01
Journal Title
Journal of the London Mathematical Society
Acknowledgement
We warmly thank S. Gukov for valuable discussions on the GPPV invariant ̂Z𝑎(𝑀3; 𝑞). The first author was supported in part by the center of excellence grant ‘Center for Quantum Geometry of Moduli Spaces’ from the Danish National Research Foundation (DNRF95) and by the ERCSynergy grant ‘ReNewQuantum’. The second author received funding from the European Union’s Horizon 2020 research and innovation program under the Marie Skłodowska-Curie grant agreement no. 754411.
Volume
105
Issue
2
Page
709-764
eISSN
IST-REx-ID

Cite this

Mistegaard W, Andersen JE. Resurgence analysis of quantum invariants of Seifert fibered homology spheres. Journal of the London Mathematical Society. 2022;105(2):709-764. doi:10.1112/jlms.12506
Mistegaard, W., & Andersen, J. E. (2022). Resurgence analysis of quantum invariants of Seifert fibered homology spheres. Journal of the London Mathematical Society. Wiley. https://doi.org/10.1112/jlms.12506
Mistegaard, William, and Jørgen Ellegaard Andersen. “Resurgence Analysis of Quantum Invariants of Seifert Fibered Homology Spheres.” Journal of the London Mathematical Society. Wiley, 2022. https://doi.org/10.1112/jlms.12506.
W. Mistegaard and J. E. Andersen, “Resurgence analysis of quantum invariants of Seifert fibered homology spheres,” Journal of the London Mathematical Society, vol. 105, no. 2. Wiley, pp. 709–764, 2022.
Mistegaard W, Andersen JE. 2022. Resurgence analysis of quantum invariants of Seifert fibered homology spheres. Journal of the London Mathematical Society. 105(2), 709–764.
Mistegaard, William, and Jørgen Ellegaard Andersen. “Resurgence Analysis of Quantum Invariants of Seifert Fibered Homology Spheres.” Journal of the London Mathematical Society, vol. 105, no. 2, Wiley, 2022, pp. 709–64, doi:10.1112/jlms.12506.
All files available under the following license(s):
Creative Commons Attribution 4.0 International Public License (CC-BY 4.0):
Main File(s)
Access Level
OA Open Access
Date Uploaded
2022-03-24
MD5 Checksum
9c72327d39f34f1a6eaa98fa4b8493f2


Export

Marked Publications

Open Data ISTA Research Explorer

Sources

arXiv 1811.05376

Search this title in

Google Scholar